# SDR SIMA200804404

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 6,896 hours, 6,194 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 2200
- Condition: Worn
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4473 CREW REPORTED FLAP FAIL IN LANDING WHEN FLAPS SELECTED TO 9.  CREW DECLARED EMERGENCY AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP ELECTRONIC UNIT IAW  EMB 145 AMM 27-53-02 AND REMOVED AND REPLACED LEFT WING FLAP TRANSITIONS BREAK IAW AMM 27-51-01 AND 8194; OPERATIONAL  CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
